Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking beyaz birth control, missed pills, restarted pack, spotting for one week. Treatment?

Hello. I was on Beyaz for a around 3 weeks and had un protected sex. I was also on azithromycin for 5 days. I did get my period on the time I was supposed too. I started my new pack of pills on time and everything was fine. Well on the 3rd week I messed up and skipped two pills. I had to restart a pack and now have been spotting for over a week. Help!
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, and I hope i can help you today.

First of all, I want to tell you that the antibiotics you took in the first pack should not interfere with the birth control you took, and the fact that you got a normal period on time means you do not have to worry about pregnancy.

Missing two or more pills in a row usually causes some breakthrough bleeding a few days after the missed pills, even if you make them up. This is the bleeding you are experiencing now. It most likely will stop eventually, but may continue until you finish this pack. You maximize the possibility of stopping the spotting by trying to take your pills at the same time every day. A way you can help remember your daily pill is to take it at the same time as some routine activity you do every day, for example brushing your teeth, or having a morning coffee. Carrying your pills in your purse all the time can also help if you do not consistently stay in the same place every night.

I hope I was able to answer your question today and that this information was helpful.

Best wishes,

Dr. Brown

You should use a backup method of birth control for at least a week after your two missed pills (in case you ovulated then), but after that you can rely on the pill for contraception.
Answered: Fri, 11 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor